# SDR AALA201704259004

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 8,816 hours, 2,897 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPENER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED R4 DOOR DAMPENER AND EMERGENCY CYLINDER IAW AMM 52-10-00.
